# SDR SWAA112834

- Difficulty date: April 13, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 16,890 hours, 9,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, CENTER LT EMERGENCY EXIT LIGHT BATTERY PACK FAILED TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
